| Model Number |
XX-5229J |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/15/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during suturing, the thread broke in piece.The procedure was completed with another device.The status of the patient is no problem.
Additional Manufacturer Narrative
Evaluation summary post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted 1 suture and 1 needle.A tactile and microscopic inspection of the sutures was performed with no abnormalities.It was observed, under magnification, that the suture appeared to have frayed and split under tension.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.